See Alike in...

Alike App

Browser

arty

858d

I am getting headache and I got got new glasses, what should I do?

    • Tinie

      855d

      I always get headaches for the first few days of having new glasses. They told me it's just your eye getting used to the new prescription

    • Pheobe

      858d

      Hi arty, if glasses don’t help the headaches maybe there’s another reason you’re having them or maybe the glasses don’t fit.. there could be like a million reasons for headaches.. I guess tension headaches are the most common ones where the pain could feel like a band around the forehead

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion